Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A New Law of Satellite Distances

J. B. Penniston
Science
New Series, Vol. 71, No. 1846 (May 16, 1930), pp. 512-513
Stable URL: http://www.jstor.org/stable/1655840
Page Count: 2
  • More info
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513